Czechoslovak Mathematical Journal, Vol. 73, No. 2, pp. 513-524, 2023


Characterizations of commutators of the Hardy-Littlewood maximal function on Triebel-Lizorkin spaces

Guanghui Lu, Dinghuai Wang

Received March 18, 2022.   Published online March 20, 2023.

Abstract:  We study the mapping property of the commutator of Hardy-Littlewood maximal function on Triebel-Lizorkin spaces. Also, some new characterizations of the Lipschitz spaces are given.
Keywords:  characterization; commutator; Hardy-Littlewood maximal function; Lipschitz space; Triebel-Lizorkin space
Classification MSC:  42B25, 47B25, 47B47


References:
[1] L. Chaffee, R. H. Torres: Characterization of compactness of the commutators of bilinear fractional integral operators. Potential Anal. 43 (2015), 481-494. DOI 10.1007/s11118-015-9481-6 | MR 3430463 | Zbl 1337.42010
[2] R. R. Coifman, R. Rochberg, G. Weiss: Factorization theorems for Hardy spaces in several variables. Ann. Math. (2) 103 (1976), 611-635. DOI 10.2307/1970954 | MR 0412721 | Zbl 0326.32011
[3] R. A. DeVore, R. C. Sharpley: Maximal Functions Measuring Smoothness. Memoirs of the American Mathematical Society 293. AMS, Providence (1984). DOI 10.1090/memo/0293 | MR 0727820 | Zbl 0529.42005
[4] S. Janson: Mean oscillation and commutators of singular integral operators. Ark. Mat. 16 (1978), 263-270. DOI 10.1007/BF02386000 | MR 0524754 | Zbl 0404.42013
[5] S. Janson, M. Taibleson, G. Weiss: Elementary characterizations of the Morrey-Campanato spaces. Harmonic analysis. Lecture Notes in Mathematics 992. Springer, Berlin (1983), 101-114. DOI 10.1007/BFb0069154 | MR 0729349 | Zbl 0521.46022
[6] T. Kato, G. Ponce: Commutator estimates and the Euler and Navier-Stokes equations. Commun. Pure Appl. Math. 41 (1988), 891-907. DOI 10.1002/cpa.3160410704 | MR 0951744 | Zbl 0671.35066
[7] A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres, R. Trujillo-González: New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory. Adv. Math. 220 (2009), 1222-1264. DOI 10.1016/j.aim.2008.10.014 | MR 2483720 | Zbl 1160.42009
[8] M. Paluszyński: Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss. Indiana Univ. Math. J. 44 (1995), 1-17. DOI 10.1512/iumj.1995.44.1976 | MR 1336430 | Zbl 0838.42006
[9] H. Triebel: Theory of Function Spaces. Monographs in Mathematics 78. Birkhäuser, Basel (1983). DOI 10.1007/978-3-0346-0416-1 | MR 0781540 | Zbl 0546.46027
[10] H. Triebel: Theory of Function Spaces II. Monographs in Mathematics 84. Birkhäuser, Basel (1992). DOI 10.1007/978-3-0346-0419-2 | MR 1163193 | Zbl 0763.46025
[11] D. H. Wang, J. Zhou, Z. D. Teng: A note on Campanato spaces and their applications. Math. Notes 103 (2018), 483-489. DOI 10.1134/S0001434618030148 | MR 3789105 | Zbl 1428.42044
[12] P. Zhang: Multiple weighted estimates for commutators of multilinear maximal function. Acta Math. Sin., Engl. Ser. 31 (2015), 973-994. DOI 10.1007/s10114-015-4293-6 | MR 3343963 | Zbl 1325.42025
[13] P. Zhang: Characterization of Lipschitz spaces via commutators of the Hardy-Littlewood maximal function. C. R., Math., Acad. Sci. Paris 355 (2017), 336-344. DOI 10.1016/j.crma.2017.01.022 | MR 3621264 | Zbl 1364.42026

Affiliations:   Guanghui Lu, College of Mathematics and Statistics, Northwest Normal University, Lanzhou, 730070, P. R. China, e-mail: lghwmm1989@126.com; Dinghuai Wang (corresponding author), School of Mathematics and Statistics, Anhui Normal University, Wuhu, 241002, P. R. China, e-mail: Wangdh1990@126.com


 
PDF available at: